Michael Jansson
Michael Jansson
Professor of Economics, UC Berkeley
Verified email at berkeley.edu - Homepage
Title
Cited by
Cited by
Year
Simple local polynomial density estimators
MD Cattaneo, M Jansson, X Ma
Journal of the American Statistical Association 115 (531), 1449-1455, 2020
303*2020
Manipulation testing based on density discontinuity
MD Cattaneo, M Jansson, X Ma
The Stata Journal 18 (1), 234-261, 2018
279*2018
Optimal inference in regression models with nearly integrated regressors
M Jansson, MJ Moreira
Econometrica 74 (3), 681-714, 2006
2272006
Testing for unit roots with stationary covariates
G Elliott, M Jansson
Journal of Econometrics 115 (1), 75-89, 2003
1252003
Consistent covariance matrix estimation for linear processes
M Jansson
Econometric Theory 18 (6), 1449-1459, 2002
1152002
The error in rejection probability of simple autocorrelation robust tests
M Jansson
Econometrica 72 (3), 937-946, 2004
1142004
Improving size and power in unit root testing
N Haldrup, M Jansson
Palgrave Handbook of Econometrics, Volume 1: Econometric Theory, 252-277, 2006
972006
Finite sample inference for quantile regression models
V Chernozhukov, C Hansen, M Jansson
Journal of Econometrics 152 (2), 93-103, 2009
832009
Alternative asymptotics and the partially linear model with many regressors
MD Cattaneo, M Jansson, WK Newey
Econometric Theory 34 (2), 277-301, 2018
662018
Inference in linear regression models with many covariates and heteroscedasticity
MD Cattaneo, M Jansson, WK Newey
Journal of the American Statistical Association 113 (523), 1350-1361, 2018
65*2018
Inference approaches for instrumental variable quantile regression
V Chernozhukov, C Hansen, M Jansson
Economics Letters 95 (2), 272-277, 2007
472007
Optimal power for testing potential cointegrating vectors with known parameters for nonstationarity
G Elliott, M Jansson, E Pesavento
Journal of Business & Economic Statistics 23 (1), 34-48, 2005
452005
Stationarity testing with covariates
M Jansson
Econometric Theory 20 (1), 56-94, 2004
452004
Semiparametric power envelopes for tests of the unit root hypothesis
M Jansson
Econometrica 76 (5), 1103-1142, 2008
422008
Small bandwidth asymptotics for density-weighted average derivatives
MD Cattaneo, RK Crump, M Jansson
Econometric Theory 30 (1), 176-200, 2014
412014
Kernel-based semiparametric estimators: Small bandwidth asymptotics and bootstrap consistency
MD Cattaneo, M Jansson
Econometrica 86 (3), 955-995, 2018
35*2018
Robust data-driven inference for density-weighted average derivatives
MD Cattaneo, RK Crump, M Jansson
Journal of the American Statistical Association 105 (491), 1070-1083, 2010
322010
Two-step estimation and inference with possibly many included covariates
MD Cattaneo, M Jansson, X Ma
Review of Economic Studies 86 (3), 1095-1122, 2019
312019
Generalized jackknife estimators of weighted average derivatives
MD Cattaneo, RK Crump, M Jansson
Journal of the American Statistical Association 108 (504), 1243-1256, 2013
292013
Nearly efficient likelihood ratio tests of the unit root hypothesis
M Jansson, MØ Nielsen
Econometrica 80 (5), 2321-2332, 2012
262012
The system can't perform the operation now. Try again later.
Articles 1–20